# SDR EGRA9575

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399KK
- Make and model: Skrsky S76
- Aircraft serial: 760421
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Rod
- Part number: 0401275250
- Condition: Bent
- Location: Rt N2
- Part time: 298 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH N2 ROD BENT AND MISSING LOCKING HOLES REPLACED RH N2 ROD IAW CBT-TC-95-0398
